| Model Number |
MMT-523LNAB |
| Medical Device Problem Codes |
No Display/Image (1183); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump was died.The customer¿s blood glucose level was 89 mg/dl at the time of the incident.The customer also reported that the battery compartment was cracked.The customer was assisted with troubleshooting.The customer was reported that the battery cap was not damaged.The customer was advised to replace and discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.